# SDR UPS08853658

- Difficulty date: September 17, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- Aircraft time: 78,066 hours, 25,407 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Part number: 3751686501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV RT WING LEADING EDGE AUX TANK AFT INBOARD SIDE VENT TUBE FLANGE CRACKED.  REMOVED, REPAIRED, REINSTALLED FLANGE IAW DCI MM 20-12-00-2.
